Alert archive / Missouri / Wind Advisories in 2007

Wind Advisory 10, NWS Kansas City, MO

December 1, 20077 counties in Kansas; 19 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Dec 1, 2007, 5:53 PM CST for 7 counties in Kansas; 19 counties in Missouri. It took effect at Dec 1, 2007, 6:00 PM CST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2007, 5:53 PM CST (23:53 UTC)
In effect from
Dec 1, 2007, 6:00 PM CST
Expired
Dec 1, 2007, 8:14 PM CST
In force
2 hr
Issued by
NWS Kansas City, MO
All 26 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, DeKalb County, MO, Henry County, MO, Holt County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Platte County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 41 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 11.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 729 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
408 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
729 m²/s²
0-3 km storm-relative helicity
763 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 012353
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 PM CST SAT DEC 1 2007

KSZ025-057-060-102>105-MOZ011>013-020>022-028>031-037>039-043>046-
053-054-020300-
/O.NEW.KEAX.WI.Y.0010.071202T0000Z-071202T0300Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-CALDWELL-PLATTE-
CLAY-RAY-CARROLL-JACKSON-LAFAYETTE-SALINE-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...OREGON...
SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
553 PM CST SAT DEC 1 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

STRONG SOUTH-SOUTHWEST WINDS OF 30 TO 35 MPH AND GUSTS TO 45 MPH ARE
EXPECTED EARLY THIS EVENING...MAINLY WEST OF A LINE FROM MOUND CITY
MISSOURI...TO CARROLLTON TO BOONVILLE. THE STRONG WINDS WILL SUBSIDE
BY MID EVENING...DIMINISHING TO 15 TO 25 MPH AND GUSTS TO AROUND 30
MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED.
WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT
EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
EXTRA CAUTION UNTIL THE WINDS SUBSIDE.

$$
1 follow-up statement
000 
WWUS73 KEAX 020214
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CST SAT DEC 1 2007


KSZ025-057-060-102>105-MOZ011>013-020>022-028>031-037>039-043>046-
053-054-020315-
/O.CAN.KEAX.WI.Y.0010.000000T0000Z-071202T0300Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-CALDWELL-PLATTE-
CLAY-RAY-CARROLL-JACKSON-LAFAYETTE-SALINE-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...OREGON...
SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...KANSAS CITY...
INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
814 PM CST SAT DEC 1 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
WIND ADVISORY. 

THE STRONG SOUTH TO SOUTHWEST WINDS HAVE DECREASED THIS EVENING.
HOWEVER...THE WINDS WILL CONTINUE TO RANGE FROM 20 TO 30 MPH WITH
GUSTS TO AROUND 35 MPH. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Dec 1, 3:46 PM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Dec 1, 3:46 PM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CST SAT DEC 1 2007

.DISCUSSION...

SHORT RANGE (TONIGHT-MONDAY)...

MUCH ANTICIPATED ICE STORM BLEW THROUGH THE REGION EARLIER TODAY.
OVERALL FORECAST WENT AS PLANNED...WITH ICE ACCUMULATIONS NORTH OF
HIGHWAY 36 RANGING FROM A TENTH OF AN INCH FROM STJ TO KINGSTON AND
MOBERLY...TO AS MUCH AS A QUARTER AND HALF INCH IN AREAS FROM TARKIO
EASTWARD TO TRENTON AND KIRKSVILLE.  FURTHER TO THE SOUTH...SLIGHTLY
FASTER SURGE OF SFC WARM AIR LIMITED FREEZING RAIN TO A BRIEF ONE OR
TWO HOUR WINDOW EARLY THIS MORNING...WITH MINIMAL IMPACT TO THE I-70
CORRIDOR AS EXPECTED. MANY THANKS TO OUR PARTNERS AND SURROUNDING
WFOS FOR GREAT COORDINATION DURING THIS EVENT.

THIS EVENING...DEEP SOUTHWESTERLY FLOW ALOFT WILL CONTINUE
TO SPREAD HIGH VOLUMES OF MOISTURE THROUGH THE AREA.  WITH A
ABNORMALLY STRONG LLJ SURGING NE AND CONTINUED WEAK ISENTROPIC
LIFT...THINKING SHOWERS WILL BE A POSSIBILITY FOR MUCH OF THE AREA THIS
EVENING. INITIAL UPR WAVE WILL CONTINUE TO LIFT NE INTO THE GREAT
LAKES THIS EVENING. FRONTAL BOUNDARY STRETCHING FROM CENTRAL KS INTO
NORTHERN MO WILL LIFT NORTHWARD...ALLOWING SLIGHTLY MORE UNSTABLE AIR
TO LIFT TOWARDS THE MO/IA BORDER. AS ANOTHER WEAK SHORTWAVE PUSHES
THROUGH THE MID-LVL FLOW AROUND MIDNIGHT...MID-LVL LAPSE RATES
STEEPEN MAINLY ACROSS THE NORTHWESTERN THIRD OF THE CWA. AS A RESULT
LEFT IN ISO CHANCE FOR THUNDER...FROM 00Z TO 06Z. AFTER MIDNIGHT
...MID-LVL MOISTURE BECOMES CUTOFF AND POINT SOUNDINGS AND RH/OMEGA
CROSS SECTIONS SHOW MORE OF A LOW STRATUS/DRIZZLE DECK FOR THE EARLY
MORNING INTO THE EARLY AFTERNOON HOURS. TEMPERATURES WILL FOLLOW AN
ABNORMAL PATH DURING THE EVENING AND OVERNIGHT HOURS. WITH STRONG WAA
AHEAD OF THE SFC TROUGH...READINGS WILL LIKELY WARM THROUGH THE NIGHT
BEFORE LEVELING OFF OR SLIGHTLY FALLING BY MIDNIGHT.

SUNDAY WILL BE A MAJOR TRANSITION DAY ACROSS THE CWA AS COLD FRONT
SURGES IN DURING THE MORNING HOURS. GENERALLY FOLLOWED THE SLIGHTLY
FASTER GFS SOLUTION ON FRONTAL TRACK. NOT EXPECTING MUCH IN THE WAY
OF PRECIPITATION AS WEAK FRONTOGENETICAL FORCING MOVES THOUGH
MID-DAY.  WITH MOISTURE LACKING...AND THE BULK OF THE LOW-LVL WARM
AIR LAGGING SOME 200-300 MILES UPSTREAM...LIGHT SPRINKLES AND OR FLURRIES
WILL BE POSSIBLE.  SFC TEMPS WILL DROP SIGNIFICANTLY THROUGH THE
DAY...WITH READINGS FALLING INTO THE 30S BY THE AFTERNOON.
ADJUSTED GRIDS ACCORDINGLY TO MATCH BOTH TRENDS.

DUX

MEDIUM RANGE (MONDAY-SATURDAY)...

THE AFOREMENTIONED UPR LVL WAVE WILL CONTINUE TO MOVE NORTHEAST
AND OUT OF THE REGION SUNDAY NIGHT INTO MONDAY. NORTHWEST FLOW WILL
THEN SPREAD OVER THE REGION THROUGH AT LEAST MID WEEK. NORTHWEST
FLOW TENDS TO HAVE FAST MOVING SHORTWAVES TRANSLATING THROUGH AND
THIS WEEK WILL BE NO EXCEPTION. A SHORTWAVE AND ATTENDANT COLD FRONT
WILL MOVE ACROSS THE UPPER MIDWEST MONDAY NIGHT WITH THE NEXT MOVING
THROUGH TUESDAY NIGHT. ANOTHER WILL FOLLOW QUICK ON ITS HEELS LATER
WEDNESDAY. THIS ONE MAY PACK MORE OF A COLD PUNCH WITH THE SOURCE
REGION OF ARCTIC ORIGINS. DO NOT EXPECT MUCH IN THE WAY OF PRECIP
ASSOCIATED WITH THESE AS MOISTURE WILL NOT BE IN PLACE AND THESE
SYSTEMS WILL HAVE VERY LITTLE MOISTURE CARRIED ALONG WITH THEM.

THE GFS/ECMWF BOTH HINT AT ANOTHER LOW OR DEEP TROUGH DROPPING SOUTH
OVER THE SOUTHWEST U.S. BY MID WEEK. ENERGY EJECTING NORTHEAST AHEAD
OF THIS LOW WOULD INITIATE A DEVELOPING LOW WHICH WOULD BRING A
CHANCE OF RAIN/SNOW TO THE REGION THURSDAY NIGHT INTO FRIDAY NIGHT.
FOR NOW HAVE A SLIGHT CHANCE FOR RAIN/SNOW THURSDAY NIGHT...CHANGING
TO A CHANCE/SLIGHT CHANCE OF MAINLY RAIN FRIDAY AND FRIDAY NIGHT.
HAVE NOT GONE WITH HIGHER POPS YET AS MODELS...ESPECIALLY THE GFS
OFTEN MOVE THE LOW EAST TOO QUICKLY.

NRR

&&

.AVIATION...

FOR THE 18Z TAFS...LIGHT SHOWERS WILL CONTINUE ACROSS THE TERMINAL
SITES THROUGH THE REMAINDER OF THE AFTERNOON. GUIDANCE CROSS SECTIONS
INDICATED A WINDOW THIS AFTER NOON FOR CIGS TO CLIMB TOWARDS 2K FEET.
TIGHTENING PRESSURE GRADIENT WILL ALLOW FOR GUSTY WINDS BETWEEN 25
AND 30 MPH THIS AFTERNOON...WITH LITTLE RELIEF PROVIDED THIS EVENING
AS LOW CLOUDS AND NOCTURNAL INVERSION SETS UP.  BIGGEST CONCERNS
ARRIVE LATER TONIGHT WHEN FRONTAL BOUNDARY APPROACHES FROM THE
NORTHWEST. CIGS LIKELY TO HEAD BACK DOWN TO IFR CATEGORY LATE THIS
EVENING...WITH LIFR CONDITIONS POSSIBLE AFTER 08Z AS POST FRONTAL
STRATUS MOVES IN. FRONT TIMING LOOKS SIMILAR TO THAT OF THIS MORNINGS
TAFS...WITH THE FRONT PUSHING THROUGH STJ AT 08Z AND MCI AROUND
09-10Z.

DUX

&&

.EAX WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.
Hazardous weather outlook, Dec 1, 12:56 PM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CST SAT DEC 1 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-021900-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1256 PM CST SAT DEC 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE POTENT STORM SYSTEM WHICH BROUGHT FREEZING RAIN AND RAIN THROUGH
THE AREA SATURDAY MORNING...WILL CONTINUE TO LIFT TOWARDS THE REGION
LATER TODAY. WARMER AIR SURGING NORTHWARD HAS SCOURED OUT NEARLY ALL
OF THE COLD AIR...CAUSING FREEZING RAIN TO CHANGE COMPLETELY TO RAIN
OVER THE AREA. THE MAIN HAZARD THIS AFTERNOON AND EVENING WILL BE
STRONG GUSTY WINDS. A DEEPENING SURFACE AREA OF LOW PRESSURE ACROSS
WESTERN KANSAS...ALONG WITH STRONG LOW LEVEL WINDS WILL ALLOW WINDS
OF 25 TO 35 MPH TO PREVAIL THIS AFTERNOON AND EARLY EVENING. WINDS
WILL GRADUALLY SUBSIDE BY SUNDAY MORNING AS A COLD FRONT MOVES THROUGH.

AS THIS COLD FRONT MOVES THROUGH...THERE WILL BE A CHANCE FOR
ADDITIONAL SHOWERS WITH AN ISOLATED CLAP OR TWO OF THUNDER. NO
HAZARDOUS WEATHER IS EXPECTED. IN ADDITION...VISIBILITIES MAY BE
REDUCED EARLY ON SUNDAY DUE TO PATCHY AREAS OF FOG AND DRIZZLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A SLIGHT CHANCE FOR SPRINKLES OR FLURRIES ON SUNDAY
MAINLY EAST OF A LINE FROM MARYVILLE TO BOONVILLE.

ANOTHER UPPER LEVEL STORM SYSTEM WILL DEVELOP ACROSS THE SOUTHWEST
UNITED STATES BY MIDWEEK...LIFTING TOWARDS THE OUTLOOK AREA BY THE
END OF THE WEEK. AT THIS TIME MUCH UNCERTAINTY EXISTS AS TO THE
TRACK...INTENSITY...AND RESULTANT PRECIPITATION TYPE OF THIS STORM
SYSTEM AS IT MOVES TOWARDS THE AREA. INTERESTED PARTIES SHOULD
CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DUX

In the hours before

Local storm report, Dec 1, 12:00 PM CST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 PM CST SAT DEC 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     ICE STORM        MILAN                   40.20N 93.12W
12/01/2007                   SULLIVAN           MO   LAW ENFORCEMENT

            ONE HALF INCH OF TOTAL ICE ACCUMULATION.

&&

GAMIS
Local storm report, Dec 1, 12:11 PM CST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 PM CST SAT DEC 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FREEZING RAIN    MACON                   39.74N 92.47W
12/01/2007  E0.25 INCH       MACON              MO   LAW ENFORCEMENT

            0.10 TO 0.25 OF AN INCH OF ICE ACCUMULATION ACROSS
            COUNTY.

&&

GAMIS
Local storm report, Dec 1, 12:15 PM CST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CST SAT DEC 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FREEZING RAIN    BROOKFIELD              39.79N 93.08W
12/01/2007  E0.25 INCH       LINN               MO   LAW ENFORCEMENT

            UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.

&&

GAMIS
Local storm report, Dec 1, 12:22 PM CST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 PM CST SAT DEC 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FREEZING RAIN    MARYVILLE               40.34N 94.87W
12/01/2007  E0.25 INCH       NODAWAY            MO   CO-OP OBSERVER

            UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.

&&

GAMIS
Local storm report, Dec 1, 12:28 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1228 PM CST SAT DEC 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    ALBANY                  40.25N 94.33W
12/01/2007  E0.25 INCH       GENTRY             MO   CO-OP OBSERVER

            UP TO A QUARTER OF AN INCH OF ICE ACCUMULATED.

&&

GAMIS
Local storm report, Dec 1, 12:31 PM CST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 PM CST SAT DEC 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     ICE STORM        ROCKPORT                40.42N 95.52W
12/01/2007                   ATCHISON           MO   LAW ENFORCEMENT

            1/4 INCH ICE

0700 AM     FREEZING RAIN    ALBANY                  40.25N 94.33W
12/01/2007  E0.25 INCH       GENTRY             MO   CO-OP OBSERVER

            UP TO A QUARTER OF AN INCH OF ICE ACCUMULATED.

0800 AM     FREEZING RAIN    MARYVILLE               40.34N 94.87W
12/01/2007  E0.25 INCH       NODAWAY            MO   CO-OP OBSERVER

            UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.

0900 AM     FREEZING RAIN    BROOKFIELD              39.79N 93.08W
12/01/2007  E0.25 INCH       LINN               MO   LAW ENFORCEMENT

            UP TO A QUARTER OF AN INCH OF ICE ACCUMULATION.

0923 AM     FREEZING RAIN    PRINCETON               40.40N 93.59W
12/01/2007  M0.25 INCH       MERCER             MO   CO-OP OBSERVER

            FREEZING RAIN HAS ACCUMULATED A 1/4 INCH LAYER OF ICE.

1007 AM     FREEZING RAIN    RIDGEWAY                40.38N 93.94W
12/01/2007  M0.25 INCH       HARRISON           MO   CO-OP OBSERVER

            FREEZING RAIN ACCUMULATED 1/4 OF AN INCH OF ICE ON
            SURFACES.

1028 AM     FREEZING RAIN    GALLATIN                39.91N 93.96W
12/01/2007  M0.25 INCH       DAVIESS            MO   CO-OP OBSERVER

            0.25 OF AN INCH OF ICE ACCUMULATION.

1042 AM     FREEZING RAIN    TRENTON                 40.08N 93.60W
12/01/2007  M0.25 INCH       GRUNDY             MO   AMATEUR RADIO

            0.25 OF AN INCH OF ICE ACCUMULATION.

1134 AM     FREEZING RAIN    DOWNING                 40.49N 92.37W
12/01/2007  E0.10 INCH       SCHUYLER           MO   CO-OP OBSERVER

            ICE ACCUMULATED AROUND A TENTH OF AN INCH.

1136 AM     FREEZING RAIN    UNIONVILLE              40.48N 93.00W
12/01/2007  M0.40 INCH       PUTNAM             MO   CO-OP OBSERVER

            0.4 INCHES OF ICE ACCUMULATION. SMALL TREE LIMBS BREAKING
            WITH WINDS GUSTING TO 35 MPH.

1152 AM     ICE STORM        MILAN                   40.20N 93.12W
12/01/2007                   SULLIVAN           MO   LAW ENFORCEMENT

            ONE HALF INCH OF TOTAL ICE ACCUMULATION.

1210 PM     FREEZING RAIN    MACON                   39.74N 92.47W
12/01/2007  E0.25 INCH       MACON              MO   LAW ENFORCEMENT

            0.10 TO 0.25 OF AN INCH OF ICE ACCUMULATION ACROSS
            COUNTY.

&&

GAMIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 9:59 AM CSTWind AdvisoryEAXAtchison, Johnson, Leavenworth, Linn, Miami, Wyandotte5 hr

Nearby

Wind Advisories in Missouri, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.